# SDR AALA202403085623

- Difficulty date: December 28, 2023
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53130242001
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK RIGHT HAND LATERAL POST WINDSHIELD FRAME UPPER ATTACHMENT BETWEEN FR 3 AND FR 8. REPLACED WINDSHIELD FRAME PER EA 349770.
